# SDR MWEA97543

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 807-811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON AFT BELLY SKIN INTERIOR AT LONGERON 30 ATTACH AREA FS 807 TO 811.  MTC REPAIRED IAW SRM 53-04 FIG 38.
